# SDR DALA2017051503922

- Difficulty date: May 15, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 68,618 hours, 7,589 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Spar
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HEATSHIELD LOWER SPAR FOUND CORRODED.   THE SPAR WAS REMOVED AND REPLACED IAW SRM 51-40-02, ER/A 558254-14 PRI, REV 0, ER/A 558254-14, PRI REV 0, AND  COMPAIRED IAW ER/A 558254-14AD, REV 0.  FOUND IN COMPLIANCE.
